PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Quandles and symmetric quandles for higher dimensional knots

Volume 103 / 2014

Seiichi Kamada Banach Center Publications 103 (2014), 145-158 MSC: 57Q45. DOI: 10.4064/bc103-0-6


A symmetric quandle is a quandle with a good involution. For a knot in $\mathbb R^3$, a knotted surface in $\mathbb R^4$ or an $n$-manifold knot in $\mathbb R^{n+2}$, the knot symmetric quandle is defined. We introduce the notion of a symmetric quandle presentation, and show how to get a presentation of a knot symmetric quandle from a diagram.


  • Seiichi KamadaDepartment of Mathematics
    Osaka City University
    Osaka 558-8585, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image